# SDR SWAA2013071518255

- Difficulty date: July 10, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 59,421 hours, 48,274 cycles
- System (JASC): 5755 · Spoilers
- Part: Lug
- Part number: 654645262B
- Part serial: MA5050
- Condition: Broken
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 GROUND SPOILER OTBD LUG BROKEN..  R&R SPOILER IAW AMM.
